Publications

In press

Full Text
See detailThe induced metric on the boundary of the convex hull of a quasicircle in hyperbolic and anti de Sitter geometry
Bonsante, Francesco; Danciger, Jeff; Maloni, Sara; Schlenker, Jean-Marc

in Geometry and Topology (in press)

Full Text
See detailFlipping Geometric Triangulations on Hyperbolic Surfaces
Despré, vincent; Schlenker, Jean-Marc; Teillaud, Monique

in symposium on computational geometry (SoCG) (in press)

Top of Page

2020

Full Text
See detailPolyhedra inscribed in a quadric
Danciger, Jeffrey; Maloni, Sara; Schlenker, Jean-Marc

in Inventiones Mathematicae (2020), 221(1), 237-300

Full Text
See detailBending laminations on convex hulls of anti-de Sitter quasicircles
merlin, louis; Schlenker, Jean-Marc

E-print/Working paper (2020)

Full Text
See detailThe prestige and status of research fields within mathematics
Schlenker, Jean-Marc

E-print/Working paper (2020)

Full Text
See detailVolumes of quasifuchsian manifolds
Schlenker, Jean-Marc

in Journal of Differential Geometry (2020)

Full Text
See detailConstant Gauss curvature foliations of AdS spacetimes with particles
Schlenker, Jean-Marc; chen, qiyu

in Transactions of the American Mathematical Society (2020), 373(6), 4013--4049

Top of Page

2019

Full Text
See detailQuasicircles and width of Jordan curves in CP1
bonsante, francesco; danciger, jeffrey; maloni, sara; Schlenker, Jean-Marc

E-print/Working paper (2019)

See detailMinimizing immersions of a hyperbolic surface in a hyperbolic 3-manifold
Bonsante, Francesco; Mondello, Gabriele; Schlenker, Jean-Marc

E-print/Working paper (2019)

Full Text
See detailHyperbolic ends with particles and grafting on singular surfaces
chen, qiyu; Schlenker, Jean-Marc

in Annales de L'Institut Henri Poincaré. Analyse Non Linéaire (2019), 36(1), 181-216

Full Text
See detailHyperideal polyhedra in the 3-dimensional anti-de Sitter space
Chen, Qiyu; Schlenker, Jean-Marc

E-print/Working paper (2019)

Top of Page

2018

Full Text
See detailDelaunay Triangulations of Points on Circles
despré, vincent; devillers, olivier; Parlier, Hugo; Schlenker, Jean-Marc

E-print/Working paper (2018)

Full Text
See detailThe renormalized volume and uniformisation of conformal structures
Guillarmou, C.; Moroianu, S.; Schlenker, Jean-Marc

in Journal de l'institut de mathématiques de Jussieu (2018), 17(4), 853-912

See detailProperness for circle packings and Delaunay circle patterns on complex projective structures
Schlenker, Jean-Marc; Yarmola, Andrew

E-print/Working paper (2018)

Top of Page

2017

See detailWeakly Inscribed Polyhedra
chen, hao; Schlenker, Jean-Marc

E-print/Working paper (2017)

Top of Page

2016

See detailHigher signature Delaunay decompositions
Danciger, Jeffrey; Maloni, Sara; Schlenker, Jean-Marc

E-print/Working paper (2016)

Full Text
See detailSmall circulant complex Hadamard matrices of Butson type
Hiranandani, Gaurush; Schlenker, Jean-Marc

in European Journal of Combinatorics (2016), 51

Full Text
See detailPolyhedra inscribed in a quadric and anti-de Sitter geometry
Schlenker, Jean-Marc

in Oberwolfach Reports (2016)

Top of Page

2015

Full Text
See detailA cyclic extension of the earthquake flow II
Bonsante, Francesco; Mondello, Gabriele; Schlenker, Jean-Marc

in Annales Scientifiques de l'Ecole Normale Supérieure (2015), 48(4), 811859

Full Text
See detailAnti-de Sitter space: from physics to geometry
Schlenker, Jean-Marc

in CMS Notes (2015), 47(3), 14-15

See detailPolyèdres inscrits dans des quadriques
Schlenker, Jean-Marc

Speeches/Talks (2015)

See detailThe renormalized volume of quasifuchsian manifolds
Schlenker, Jean-Marc

Speeches/Talks (2015)

See detailThree applications of anti-de Sitter geometry
Schlenker, Jean-Marc

Speeches/Talks (2015)

Top of Page

2014

Full Text
See detailAnalytic aspects of the circulant Hadamard conjecture
Banica, Teo; Nechita, Ion; Schlenker, Jean-Marc

in Annales mathématiques Blaise Pascal (2014), 21

Full Text
See detailSubmatrices of Hadamard matrices: complementation results
Banica, Teo; Nechita, Ion; Schlenker, Jean-Marc

in Electronic Journal of Linear Algebra, The (2014), 27

Full Text
See detailCollisions of particles in locally AdS spacetimes II. Moduli of globally hyperbolic spaces
Barbot, Thierry; Bonsante, Francesco; Schlenker, Jean-Marc

in Communications in Mathematical Physics (2014), 327(3), 691-735

Full Text
See detailRecovering the geometry of a flat spacetime from a background radiation
Bonsante, F.; Meusburger, C.; Schlenker, Jean-Marc

in Annales Henri Poincaré (2014), 15(9), 1733-1799

Full Text
See detailProductivity and Mobility in Academic Research: Evidence from Mathematicians
Dubois, Pierre; Rochet, Jean-Charles; Schlenker, Jean-Marc

in Scientometrics (2014), 98(3), 1669-1701

Full Text
See detailThe convex core of quasifuchsian manifolds with particles
Lecuire, Cyril; Schlenker, Jean-Marc

in Geometry & Topology (2014), 18(4), 2309--2373

Full Text
See detailSymplectic Wick rotations between moduli spaces of 3-manifolds
scarinci, carlos; Schlenker, Jean-Marc

in Scuola Normale Superiore di Pisa. Annali. Classe di Scienze (2014)

Top of Page

2013

Full Text
See detailThe $n$-th prime asymptotically
Arias de Reyna, Juan; Toulisse, Jérémy

in Journal de Théorie des Nombres de Bordeaux (2013)

Full Text
See detailA cyclic extension of the earthquake flow I
Bonsante, Francesco; Mondello, Gabriele; Schlenker, Jean-Marc

in Geometry & Topology (2013), 17(1), 157--234

Full Text
See detailThe renormalized volume and the volume of the convex core of quasifuchsian manifolds
Schlenker, Jean-Marc

in Mathematical Research Letters (2013), 20(4), 773-786

Full Text
See detailMaximal Surface in AdS convex GHM 3-manifold with particles
Toulisse, Jérémy

E-print/Working paper (2013)

Top of Page

2012

Full Text
See detailFixed points of compositions of earthquakes
Bonsante, Francesco; Schlenker, Jean-Marc

in Duke Mathematical Journal (2012), 161(6), 1011--1054

Full Text
See detailFlippable tilings of constant curvature surfaces
Fillastre, François; Schlenker, Jean-Marc

in Illinois Journal of Mathematics (2012), 56(2), 1213-1256

Full Text
See detailThe Weil-Petersson metric and the renormalized volume of hyperbolic 3-manifolds
Krasnov, Kirill; Schlenker, Jean-Marc

in Handbook of Teichmüller theory. Volume III (2012)

Full Text
See detailVolume maximization and the extended hyperbolic space
Luo, Feng; Schlenker, Jean-Marc

in Proceedings of the American Mathematical Society (2012), 140(3), 1053--1068

Full Text
See detailNon-rigidity of spherical inversive distance circle packings
Ma, Jiming; Schlenker, Jean-Marc

in Discrete & Computational Geometry (2012), 47(3), 610--617

Top of Page

2011

Full Text
See detailOn polynomial integrals over the orthogonal group
Banica, Teodor; Collins, Benoit; Schlenker, Jean-Marc

in Journal of Combinatorial Theory - Series A (2011), 118(3), 778--795

Full Text
See detailCombinatorial aspects of orthogonal group integrals
Banica, Teodor; Schlenker, Jean-Marc

in International Journal of Mathematics (2011), 22(11), 1611--1646

Full Text
See detailCollisions of particles in locally AdS spacetimes I. Local description and global examples
Barbot, Thierry; Bonsante, Francesco; Schlenker, Jean-Marc

in Communications in Mathematical Physics (2011), 308(1), 147--200

Full Text
See detailMulti-black holes and earthquakes on Riemann surfaces with boundaries
Bonsante, Francesco; Krasnov, Kirill; Schlenker, Jean-Marc

in International Mathematics Research Notices (2011), (3), 487--552

Top of Page

2010

Full Text
See detailOn orthogonal matrices maximizing the 1-norm
Banica, Teodor; Collins, Benoit; Schlenker, Jean-Marc

in Indiana University Mathematics Journal (2010), 59(3), 839--856

Full Text
See detailMaximal surfaces and the universal Teichmüller space
Bonsante, Francesco; Schlenker, Jean-Marc

in Invent. Math. (2010), 182(2), 279--333

Full Text
See detailOn the infinitesimal rigidity of weakly convex polyhedra
Connelly, Robert; Schlenker, Jean-Marc

in European Journal of Combinatorics (2010), 31(4), 1080--1090

Full Text
See detailInfinitesimal rigidity of polyhedra with vertices in convex position
Izmestiev, Ivan; Schlenker, Jean-Marc

in Pacific J. Math. (2010), 248(1), 171--190

Full Text
See detailProfiles of inflated surfaces
Pak, Igor; Schlenker, Jean-Marc

in Journal of Nonlinear Mathematical Physics (2010), 17(2), 145--157

Top of Page

2009

Full Text
See detailAdS manifolds with particles and earthquakes on singular surfaces
Bonsante, Francesco; Schlenker, Jean-Marc

in Geometric & Functional Analysis (2009), 19(1), 41--82

Full Text
See detailA symplectic map between hyperbolic and complex Teichmüller theory
Krasnov, Kirill; Schlenker, Jean-Marc

in Duke Mathematical Journal (2009), 150(2), 331--356

Full Text
See detailQuasi-Fuchsian manifolds with particles
Moroianu, Sergiu; Schlenker, Jean-Marc

in Journal of Differential Geometry (2009), 83(1), 75-129

Full Text
See detailOn weakly convex star-shaped polyhedra
Schlenker, Jean-Marc

in Discrete Mathematics (2009), 309(20), 6139--6145

Full Text
See detailRepresentations of quantum permutation algebras
Schlenker, Jean-Marc; Banica, Teodor; Bichon, Julien

in Journal of Functional Analysis (2009), 257(9), 2864-2910

Top of Page

2008

See detailOn the renormalized volume of hyperbolic 3-manifolds
Krasnov, Kirill; Schlenker, Jean-Marc

in Communications in Mathematical Physics (2008), 279(3), 637--668

See detailCircle patterns on singular surfaces
Schlenker, Jean-Marc

in Discrete Comput. Geom. (2008), 40(1), 47--102

See detailHigher Schläfli formulas and applications. II. Vector-valued differential relations
Schlenker, Jean-Marc; Souam, Rabah

in Int. Math. Res. Not. IMRN (2008)

Top of Page

2007

Full Text
See detailNotes on: ``Lorentz spacetimes of constant curvature'' [Geom. Dedicata 126 (2007), 3--45; MR2328921] by G. Mess
Andersson, Lars; Barbot, Thierry; Benedetti, Riccardo; Bonsante, Francesco; Goldman, William M.; Labourie, François; Scannell, Kevin P.; Schlenker, Jean-Marc

in Geom. Dedicata (2007), 126

See detailMinimal surfaces and particles in 3-manifolds
Krasnov, Kirill; Schlenker, Jean-Marc

in Geometriae Dedicata (2007), 126

See detailSmall deformations of polygons and polyhedra
Schlenker, Jean-Marc

in Trans. Amer. Math. Soc. (2007), 359(5), 2155--2189

Top of Page

2006

See detailHyperbolic manifolds with convex boundary
Schlenker, Jean-Marc

in Invent. Math. (2006), 163(1), 109--169

Top of Page

2005

Full Text
See detailRhombic embeddings of planar quad-graphs
Kenyon, Richard; Schlenker, Jean-Marc

in Trans. Amer. Math. Soc. (2005), 357(9), 3443--3458

See detailHyperideal circle patterns
Schlenker, Jean-Marc

in Math. Res. Lett. (2005), 12(1), 85--102

See detailA rigidity criterion for non-convex polyhedra
Schlenker, Jean-Marc

in Discrete Comput. Geom. (2005), 33(2), 207--221

Top of Page